Join the 'Hospital' group to help and get support from people like you.
We found 403 questions associated with the 'Hospital' topic.
Posted 19 Dec 2013 by • 1 answer
8 months ago, PVCs got my attention. Hospital put me on a Holter monitor. They saw PVCs and short runs of tachacardia. Put me on 25mg of Metoprolol. I stupidly began to miss taking my daily dosage because I didn't think it was doing me any good. Found myself in the emergency room with V- tach. ...
Posted 30 May 2014 by • 2 answers
Inserted 3 in my vagina but within 3hrs I managed to reach a hospital and the 3 pills were taken out of my vagina and they hadn't dissolved... I did not bleed at all had minor cramps but the baby is still moving. The abortion was unintended and I want to keep my baby so badly! What damage ...
Posted 19 Nov 2013 by • 2 answers
I passed a kidney stone in the hospital gave me both medication I took them both and a very hard time waking up the next day very hard.
Posted 3 Aug 2015 by • 3 answers
Hello. I recently accidentally cut my right hand below my index with a knife. The wound was deep (1 cm). When I went to the hospital the doctor asked me to move my finger and so I did.Then the wound was stitched. My question is can the blood vessels that were cut beneath the skin heal themselves? ...
Posted 7 Jun 2014 by • 2 answers
I had a friend who went into hospital last week because she took an antibiotic and it clashed with her anti depressants, so i would like to know what the major effects that could happened to her in this situation? can it be dangerous? If so how dangerous?
Posted 5 Apr 2016 by • 1 answer
I've broken my wrist and the hospital gave me co-dydramol and ibuprofen to take for the pain. I asked if i could take my normal prescription of naproxen with it and they said yes... I now know thats a bad idea but don't know what to do... PLEASE HELP
Posted 25 Feb 2016 by • 1 answer
my mother recently went spent 3 weeks in the hospital for her heart till this day shes still Afib. when she was discharged one of her perscriptions was Metoprolol tartrate (Lopressor) 5 pills 3 times a day. the pharmacy gave her Metoprolol succinate instead. we didnt know the different, and its now ...
Posted 7 days ago by • 1 answer
My son has been in the Hospital for 6 weeks for schizophrenia he is on his fourth Medicine that is clozapine. The first week he was taking 25mg than 50mg only heard voices a little, now going on 3rd week and almost up to 200mg and voices are stronger and he is getting little violent is this normal?
Posted 6 days ago by • 1 answer
My period finished on Saturday. Me and partner had protected sex on Sunday, one day after my period but condom split. We went to the hospital to get the morning after pill called Ella one. I took it around two hour/ three hours after sex. I have nausea due morning after pill side affects. Do you ...
Posted 9 days ago by • 1 answer
Only started recently in hospital 50 mg twice a day, also on Venlafaxine ( Effexor) 100 mg twice a day. Concerned about serotonin uptake. Night sweats just started after I started tramadol. Don't think it's withdrawal. Want to stop tramadol altogether? Do you need to wean off?
Posted 7 days ago by • 0 answers
Was operated for a kidney stone , had a stent inserted for 6 days and now I have a UTI that won't go away was on micro for 4 days and then the hospital called and said I was on the wrong antibiotics and prescribed Macrobid for 7 days and now my UTI is back, any suggestions on what to do before ...
Posted 9 days ago by • 0 answers
About 10 years ago, I had achilles tendonitis and plantar fascitis after taking Levaquin a few months before. Sunday I went to the hospital with RSV and they started me on an unnamed antibiotic. In all fairness, it was not on my allergy list because no one would believe it caused the tendonitis. ...
Posted 14 days ago by • 0 answers
I was discharged from the hospital 24 hours ago because I took to much of my medication I was on watch for seizures and I have a loud high pitched ringing In my ears that keeps getting worse and the bottom right of my abdomen has a pressure and I'm kind of disoriented
Posted 2 Apr 2017 by • 2 answers
I broke my talus bone 5 years ago rock climbing. When i went to the hospital i was told i was gonna need surgery. After meeting with the foot and ankle doctor she told me the surgery was really expensive and at the time i did not have insurance so she said she just wanted to watch it i was givin ...
Posted 25 Mar 2017 by • 3 answers
I was prescribed metformin.been taking it for three days now.at hospital my blood sugar was at 500 now each day its gone down 50 points each morning.I am still at 288 as of this morning and I've had diareah and indigestion also rapid heart rate.Should I be concerned?